Genus one open books with non-left-orderable fundamental group

Li, Y. and Watson, L. (2014) Genus one open books with non-left-orderable fundamental group. Proceedings of the American Mathematical Society, 142(4), pp. 1425-1435.

Full text not currently available from Enlighten.

Publisher's URL:


Let Y be a closed, connected, orientable three-manifold admitting a genus one open book decomposition with one boundary component. We prove that if Y is an L-space, then the fundamental group of Y is not left-orderable. This answers a question posed by John Baldwin.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Watson, Professor Liam
Authors: Li, Y., and Watson, L.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Proceedings of the American Mathematical Society
ISSN (Online):1088-6826
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record